# SDR ASAA2012092692960

- Difficulty date: September 2, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 15,221 hours, 4,822 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE.  LIGHT OUT. OPS NORMAL.
